# SDR 04FDEA00435

- Difficulty date: February 19, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE), PIVOT HOLE INBOARD BORE CORRODED. COMPLIED WITH FEDEX EA 1-5750-74319 - LT AND RT OUTBOARD FLAP   INBOARD HINGE BRACKET BORE CORRODED.
